# SDR DALA2016102807915

- Difficulty date: January 17, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,697 hours, 18,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR STRUCTURE BS 727 TO BS 767 RIGHT SIDE ZEE ANGLE CORRODED.  MAINTENANCE REMOVED AND REPLACE ZEE ANGLE IAW SRM 51-40-02.
